| Model Number |
N/A |
| Medical Device Problem Codes |
Connection Problem (2900); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that outside of surgery the evac has a communication error and is not communicating with carts.There was no reported patient harm, or delay.The evaluation found the nose board was burnt.Due diligence is complete, no further information is available at this time.
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial/final report based on information discovered during the device evaluation.Review of the most recent repair record determined evac comm error and the nose board was burnt.Nose board was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.